# SDR P5CA9600566

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT WING STA 670 FORWARD UPPER STRINGER CAP IN NR 2 MAIN TANK.  REPAIRED IAW SB 57-2273 FIG'S 7 AND 9 AND HAECO TECH ASSISTANCE REQUISITION 058029.
